| Model Number |
10800175 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris¿ pca kit asv microbore cv leaked and when changing the tube there was a noticeable crack at the hub.The following information was provided by the initial reporter: the tubing leaks at y-hub (see pic).Usually leaks after the pacu hooks up tubing and the patient transports to psu.When the psu nurse changes the tubing there is a noticeable crack at the hub.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: a photo was received and analyzed by our quality team.The leakage reported was able to be verified but without further information like a physical sample, the root cause remains unknown.A device history record review for model: 10800175, lot number: 22055053 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07may2022.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.